# SDR SWAA2024110151485

- Difficulty date: September 27, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SERVICE HYDRAULIC MODULAR PACKAGE SUPPORT BRACKET CRACKED; STA 663 RBL 57 (MARKED)<[01] REMOVED AND REPLACED GROUND SERVICE HYDRAULIC MODULAR PACKAGE SUPPORT BRACKET STA 663 RBL 57 PN#276A9183-2 IAW SRM 51-40-02 AND PER DWG#111A1001 REV: A;[02] JOB COMPLETE.
